# SDR DALA2023042503233

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 76,052 hours, 9,907 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3354 - DIV - DUE TO RT WING BLEED LEAK. CORRECTIVE ACTION: INSPECTED AND RESISTANCE CHECKED ALL LOOPS FOR THE WING, PYLON AREA, AND FUSELAGE. NO TROUBLE FOUND. REPLACED BMC 1. (8171762)
